# SDR USAA2010120292763

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 67,630 hours, 30,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40652500
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 89 - PHX - EEL - LT AFT OVERWING EMERGENCY EXIT SIGN MISSING.  MAINTENANCE INSTALLED MISSING EMERGENCY LIGHT LENS COVER ON LT AFT OVERWING DOOR.
